# SDR HEEA967408

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: M/R
- Part time: 2,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS EXCESSIVE AMOUNT OF EXFOLIATION ON UPPER LEADING EDGE NEAR THE TIP WITH PIECE MISSING.
